# SDR SIMA990777

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, AN AREA ON TOP FUSELAGE SKIN PANEL FS 295, WAS DISCOVERED TO HAVE CORROSION REMOVED TO DEPTH BEYOND SRM LIMITS.  CLEANED AREA WITH MEK AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A REPAIR DOUBLER FROM ALSH 2024-T3 .050 INCH THICK.  CLEANED DOUBLER, APPLIED A PROTECTIVE COAT OF ALODINE AND ONE COAT OF EPOXY PRIMER.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER.  INSTALLED DOUBLER ON AIRCRAFT.  APPLIED PRIMER AND ONE COAT OF TOP COAT TO THE INTERIOR AND EXTERIOR SURFACES.  RESTORED PAINT FINISH.  WORK DONE IAW SAAB 340 SRM 53-70-10, PAGE 215 AND STANDARD PROCEDURES.  (X)
